# SDR CA131121009

- Difficulty date: November 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 3,683 hours
- Engine: Cont TSIO360E
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shimmy Dampener
- Part number: 6801400
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A WALK AROUND, THE STUDENT PILOT NOTED THE SHIMMY DAMPENER AT AN AWKWARD ANGLE.  THE SHAFT WAS BROKEN NEXT TO THE ROD END.  NO OTHER VISIBLE DAMAGE WAS EVIDENT.  THE PART WAS REPLACED.
